CSpace  > 数学所
homoclinicorbitsoffirstorderdiscretehamiltoniansystemswithsuperlinearterms
Chen Wenxiong1; Yang Minbo2; Ding Yanheng2
2011
Source Publicationsciencechinamathematics
ISSN1674-7283
Volume54Issue:12Pages:2583
AbstractIn this paper we consider the first order discrete Hamiltonian systems, where ∈ R~(2N), H(n, Z)=1/2S(n)z·z+R(n, z) is periodic in n and superlinear as |z| →∞. We prove the existence and infinitely many (geometrically distinct) homoclonic orbits of the system by critical point theorems for strongly indefinite functionals.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36568
Collection数学所
Affiliation1.华侨大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Chen Wenxiong,Yang Minbo,Ding Yanheng. homoclinicorbitsoffirstorderdiscretehamiltoniansystemswithsuperlinearterms[J]. sciencechinamathematics,2011,54(12):2583.
APA Chen Wenxiong,Yang Minbo,&Ding Yanheng.(2011).homoclinicorbitsoffirstorderdiscretehamiltoniansystemswithsuperlinearterms.sciencechinamathematics,54(12),2583.
MLA Chen Wenxiong,et al."homoclinicorbitsoffirstorderdiscretehamiltoniansystemswithsuperlinearterms".sciencechinamathematics 54.12(2011):2583.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen Wenxiong]'s Articles
[Yang Minbo]'s Articles
[Ding Yanheng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen Wenxiong]'s Articles
[Yang Minbo]'s Articles
[Ding Yanheng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen Wenxiong]'s Articles
[Yang Minbo]'s Articles
[Ding Yanheng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.